# SDR REXA2025011300045

- Difficulty date: January 4, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 37,864 hours, 27,248 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT HEARD VIBRATION FOLLOWED BY A LOUD BANG, SAW OBJECT FLY BY FO WINDOW EMERGENCY DECLARED WITH ATC, RETURNED TO LAND IN ATL, NO ABNORMAL INDICATIONS ON EICAS ON POST FLIGHT WALK AROUND, A PIECE OF HEAD SET JACK WAS DISCOVERED STILL CONNECTED IN SERVICE PANNEL. FOUND LARGE DENT ON RIGHT ENGINE COWL AND DAMAGE TO FAN BLADES.   R/R RIGHT ENGINE ASSY IAW JOBCARD 900-72-430-902. ALL OP/C & LEAK CHECKS GOOD.
